MathSciNet Relay Station
MathSciNet bibliographic data
MR2834821 47H10 (65J15)
Sintunavarat, Wutiphol; Cho, Yeol Je; Kumam, Poom Common fixed point theorems for $c$-distance in ordered cone metric spaces. Comput. Math. Appl. 62 (2011), no. 4, 1969–1978.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement